# SDR SWIA2020082551988

- Difficulty date: July 3, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMER EXIT STEP PLATE HAS CORROSION AROUND AFT SCREW ON TOP.   REMOVED CORROSION ON LH OVERWING EMER EXIT STEP PLATE AS PER SRM. DAMAGE FOUND TO BE WITH IN ALLOWABLE LIMITS.
